# SDR HALA2021091400115

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 40,097 hours, 6,176 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Faulted
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - INFO TO MX: DURING CRUISE ENG #1 OIL PRESSURE STAYED VARIABLE BETWEEN 58-80 PSI WHILE ENG #2 HELD EXACTLY 72-76 PSI. // ACCOMPLISHED TSM 79-31-00-810-848 A. REMOVED AND REPLACED ENG 1 OIL PRESS TRANSMITTER #1 AND #2 PER AMM 79-33-11-400-803 A. ACCOMPLISHED TEST #2 FUEL/OIL LEAK TEST PER AMM 71-00-00-700-827 -A NO LEAKS NOTED. ACCOMPLISHED ENG #1 ENG PWR PER AMM 71-00-00. ENG #1 OIL PRESSURE STABLE ENG COWL SECURED. OK FOR SERVICE.
